Texas, 2010Strong Wind in Texas, November 25, 2010
November 25, 2010 · NWS BRO · 1 event in 1 county or zone
The gradient, or difference, between departing high pressure in the west central Gulf of Mexico and a developing trough of low pressure in the lee of the Sierra Madre of northern Mexico produced a period of sustained winds 25 to 31 mph, with frequent gusts to 40 mph or higher, across much of the Lower Rio Grande Valley from late Thanksgiving morning through early Thanksgiving afternoon. A roof…
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The gradient, or difference, between departing high pressure in the west central Gulf of Mexico and a developing trough of low pressure in the lee of the Sierra Madre of northern Mexico produced a period of sustained winds 25 to 31 mph, with frequent gusts to 40 mph or higher, across much of the Lower Rio Grande Valley from late Thanksgiving morning through early Thanksgiving afternoon.
A roof was torn off an older mobile trailer in Weslaco during the late morning hours, around the peak of the stronger wind gusts.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before the first event at Nov 25, 9:14 AM CST, 1 hour 46 minutes earlier.
Area forecast discussion, Nov 25, 9:14 AM CST, 1 hour 46 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
914 AM CST THU NOV 25 2010
.SHORT TERM.../TODAY THROUGH 6 PM FRIDAY/...THE COMBINATION OF A LOW
PRESSURE SYSTEM MOVING ACROSS THE GREAT PLAINS AND HIGH PRESSURE
OVER THE GULF OF MEXICO WILL CAUSE STRONG SOUTH TO SOUTHEAST WINDS
OVER DEEP SOUTH TEXAS TODAY. THIS PROMPTED A WIND ADVISORY TO BE
ISSUED FOR TODAY. TEMPERATURES WILL WARM TO NEAR RECORD LEVELS
TODAY WITH THE GUSTY SOUTH WINDS AND AMPLE AMOUNT OF SUNSHINE. VERY
LITTLE IN THE WAY OF RAINFALL IS EXPECTED TODAY. A COLD FRONT WILL
MOVE THROUGH THE AREA LATE TONIGHT AND EARLY FRIDAY MORNING REACHING
THE NORTHERN PORTION OF DEEP SOUTH TEXAS JUST BEFORE MIDNIGHT AND
MAKING TO THE COAST AROUND 3 AM FRIDAY MORNING. MUCH COOLER
TEMPERATURES...GUSTY NORTH WINDS AND AREAS OF SHOWERS SHOULD BE IN
THE WAKE OF THE COLD FRONT ON FRIDAY. TEMPERATURES WILL BE LUCKY TO
MAKE IT OUT OF THE 50S ON FRIDAY. PREVIOUS FORECAST LOOKS GOOD AT
THIS TIME. NO UPDATES AT THIS TIME.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...A FEW RARE LONG TERM
CHANGES MADE AT THIS UPDATE. NICE RECOVERY WILL BE UNDERWAY LATE
IN THE WEEKEND AND EARLY NEXT IN ADVANCE OF THE NEXT STRONG COLD
FRONT EXPECTED MONDAY NIGHT INTO TUESDAY. BOTH GFS AND ECMWF SHOW
500-1000 THICKNESS LEVELS 60 TO 100 DECAMETERS LOWER THEN TONIGHTS
COLD FRONT. 50H TROF LOOKS SHARPER AND THE SURFACE RIDGE IS
STRONGER. AN QUICK SHOT OF COLD AIR WILL LOWER TEMPERATURES MORE
THEN PREVIOUS FORECAST AND POSSIBLY BE COLDER AFTER A FEW MORE
MODEL RUN PINPOINT THE COLD AIR. BREEZY TO WINDY NORTH WINDS AND
RAPIDLY CLEARING SKIES SHOULD PROVIDE FOR AN COLD TUESDAY NIGHT
AND WEDNESDAY MORNING. TEMPERATURES WERE ADJUSTED TO SHOW THESE
CHANGES. NO OTHER WEATHER ELEMENTS CHANGED AT THIS TIME.
EARLY ON IN THE FORECAST NO CHANGES WERE MADE. HOWEVER...SATURDAY
MORNING LOW MAY NEED TO BE ADJUSTED DOWN FOR A FEW LOCATIONS AS
SKIES CLEAR AND WINDS BECOME LIGHT. FREEZE WATCH MAY HAVE TO BE
EXPANDED TO INCLUDE PORTIONS OF KENEDY AND ZAPATA COUNTIES. DEW
POINTS IN THE LOWER 20S, CLEAR SKIES AND LIGHT WIND SHOULD
PROVIDE EXCELLENT RADIATIONAL COOLING TO ALLOW TEMPERATURE TO
APPROACH FREEZING.
&&
.AVIATION...MVFR CIGS TROUGH THE MORNING THEN VFR CONDITIONS ARE
EXPECTED OVER THE REGIONAL AIRPORTS THIS AFTERNOON THROUGH THIS
EVENING BEFORE BECOMING MVFR TO IFR LATER TONIGHT INTO FRIDAY
MORNING. SHOWERS OR AN ISOLATED THUNDERSTORMS COULD ACCOMPANY THE
FRONT. WINDS WILL BE STRONG FROM THE SOUTHEAST TODAY BECOMING
LIGHT FROM THE SOUTHEAST TONIGHT AND SHIFTING MODERATE FROM THE
NORTH AT MFE ABOUT 2 AM AND HRL AND BRO AT 3 AM. WIND GUSTS TO 40
KNOTS ARE POSSIBLE TODAY FROM THE SOUTH WITH NORTH WIND INCREASING
20 TO 25 KNOTS WITH SOME GUSTS TO 35 KNOTS LATE TONIGHT INTO
FRIDAY MORNING
&&
.MARINE...TODAY THROUGH 6 PM FRIDAY...BOY020 REPORTED WIND FROM THE
SOUTH AT 23 KNOTS GUSTING TO 29 KNOTS WITH SEAS 8.5 FEET AT 7
SECONDS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OPEN WATERS AND
WILL BE IN EFFECT FOR THE LAGUNA LATER THIS MORNING. A DRY AND
STABLE AIRMASS IS EXPECTED FOR THE MARINE AREA FOR TODAY. A COLD
FRONT WILL MOVE THROUGH THE AREA LATER TONIGHT CAUSING VERY STRONG
WINDS OVER THE OPEN WATERS. THIS PROMPTED A GALE WARNING FOR THE
OPEN WATERS LATER TONIGHT AND CONTINUING THROUGH FRIDAY MORNING.
SOME SCATTERED SHOWERS AND POSSIBLY ISOLATED THUNDERSTORMS COULD
DEVELOP OVER THE MARINE AREA LATER TONIGHT AND FRIDAY. WINDS WILL
GRADUALLY DECREASE OVER THE MARINE AREA BY FRIDAY AFTERNOON.
FRIDAY NIGHT INTO MONDAY...NORTH WINDS AND SEAS WILL BE ON THE
DECREASE EARLY IN THE PERIOD. WINDS TO VEER NORTHEAST TO SOUTHEAST
THROUGH THE WEEKEND BECOMING GUSTY SUNDAY NIGHT INTO MONDAY WITH
ANOTHER ROUND OF SMALL CRAFT ADVISORIES POSSIBLE. WITH ANOTHER
STRONG COLD FRONT EXPECTED MONDAY NIGHT INTO TUESDAY EXPECT WINDS
TO SLOWLY DIMINISH MONDAY THEN SHIFT OUT OF THE NORTH AT GALE
FORCE BEHIND THE FRONT.
&&
FIRE WEATHER...20 FT WINDS WILL BE CRANKED UP TO AROUND 25 MPH
THROUGH THIS AFTERNOON IN COASTAL AREAS AS THE GRADIENT REMAINS
TIGHT BETWEEN HIGH PRESSURE TO THE EAST AND LOW PRESSURE INLAND
WEST. RELATIVE HUMIDITY AND FUEL DRYNESS VALUES WILL FALL SHORT OF
RED FLAG CRITERIA HOWEVER. NONETHELESS...WINDY CONDITIONS HAVE
PROMPTED A WIND ADVISORY FOR CAMERON AND WILLACY COUNTIES...WITH
SUSTAINED WINDS AT 33 FEET OR ASOS HEIGHT FORECAST AT 30 MPH OR
MORE FOR AT LEAST A COUPLE OF HOURS. ERRATIC WILDFIRE BEHAVIOR CAN
BE EXPECTED.
&&
CLIMATE...SET A RECORD HIGH OF 87 DEGREES AT BROWNSVILLE AND A
RECORD HIGH OF 91 AT MCALLEN YESTERDAY. ALSO SET A RECORD HIGHEST
MINIMUM OF 74 AT HARLINGEN. SEE THE SATRERBRO...SATRERHRL AND
SATRERMFE PRODUCTS FOR MORE DETAILS. MORE NEAR RECORD HIGH TEMPS
ARE ON TAP TODAY ACROSS DEEP SOUTH TEXAS AS MODERATE TO STRONG LOW
LEVEL WINDS CONTINUE OUT OF THE SOUTH AND A LOW LEVEL ISOTHERMAL
TO INVERSION LAYER REMAINS IN PLACE.
&&
.PREV DISCUSSION... /ISSUED 451 AM CST THU NOV 25 2010/
SHORT TERM /TODAY THROUGH 6 PM FRIDAY/...PLENTY TO TALK ABOUT ON
THIS THANKSGIVING DAY ACROSS DEEP SOUTH TX AS OUR RECORD TO NEAR
RECORD WARMTH CONTINUES ALONG WITH VERY WINDY CONDITIONS. THE
PRIMARY CONCERN INITIALLY IN THE FORECAST IS OUR WINDS DURING THE
DAY WHICH WILL BE FOLLOWED BY MUCH COLDER TEMPERATURES ON FRIDAY IN
THE WAKE OF A STRONG COLD FRONT. STRONG SOUTHERLY FLOW HAS PREVAIL
THE ENTIRE OVERNIGHT HOURS ACROSS DEEP SOUTH TX. STRONG LLV JET
BETWEEN 45 AND 50 KTS A COUPLE THOUSAND FEET OFF THE SFC IS HELPING
TO CONTRIBUTE TO THE EARLY MRNG MODERATE AND GUSTY WINDS AND WILL
AID IN PRODUCING SOME ADVISORY CRIT WINDS FOR SOME LATER THIS MRNG
INTO THIS AFTN. FCST REASONING POINTS TO BEST WINDOW OF OPPORTUNITY
FOR WINDS IN EXCESS OF 30 MPH THIS MRNG AND EARLY AFTN ACROSS THE
LWR VALLEY AS MIXING SHOULD BE EFFICIENT ENOUGH TO PULL DOWN THE
STRONGER WINDS ALOFT. HAVE ISSUED A WIND ADVISORY FOR CAMERON AND
WILLACY COUNTIES TO HIGHLIGHT THIS THREAT. OUR FA REMAINS UNDER THE
INFLUENCE OF A WARM AND HUMID AIR MASS AND THIS WILL REMAIN THE CASE
THRU THIS EVENING. HIGH TEMPERATURES TODAY WILL BE SIMILAR TO THE
PAST COUPLE...POSSIBLY A DEGREE OR TWO WARMER IN SOME LOCALES. AFTN
READINGS WILL CLIMB IN THE MID TO UPPER 80S ACROSS OUR EASTERN
ZONES WITH CENTRAL AND WESTERN ZONES CLOSER TO OR AROUND 90
DEGREES. IF YOU CAN STAND THE WIND...TAKE ADVANTAGE OF THE WARMTH
TODAY AS IT WILL QUICKLY BE A THING OF THE PAST LATER TONIGHT.
THE PROVERBIAL DOOR AS IT WERE WILL SLAM SHUT AROUND MIDNIGHT
TONIGHT AS A STRONG COLD FRONT BEGINS TO PUSH INTO OUR NORTHERN
COUNTIES. THIS MUCH AWAITED AND ADVERTISED FRONT WILL BRING QUITE
AN ABRUPT CHANGE TO OUR WEATHER BY THE TIME THE VALLEY WAKES FRIDAY
MRNG. IF YOU HAVE PLANS TO HEAD OUT EARLY FOR 'BLACK FRIDAY'...IT
WOULD BE STRONGLY ADVISED TO PREPARE FOR A WINTER LIKE CHILL. THE
FRONT IS FORECAST TO PUSH THROUGH THE LWR VALLEY LOCALES BETWEEN 3
AND 6 AM. A LINE OF SHOWERS WILL ACCOMPANY THIS FRONT WITH BEST
CHANCES FOR PCPN LIKELY ACROSS OUR CENTRAL AND EASTERN COUNTIES.
STRONG NORTHERLY WINDS DEVELOPING IN THE WAKE OF THE FRONT WILL SEND
TEMPERATURES PLUMMETING AFTER MIDNIGHT IN NORTHERN AREAS FOLLOWED BY
LOCATIONS TO THE SOUTH AND EAST THEREAFTER THRU SUNRISE. READING IN
THE 40S TO LOW 50S WILL BE COMMONPLACE AFTER SUNRISE FRI MRNG...
POSSIBLY EVEN CONTINUING A SLOW FALL THRU THE LATE MRNG HRS ACROSS
SOUTHERN ZNS. CLD COVER WILL BE THICKEST THRU THE MRNG BEFORE
THINNING IN THE AFTERNOON. SOME TEMPERATURE RECOVERY WILL BE
POSSIBLE IN THE AFTN WITH THE HELP OF SOME SUN...BUT THE AIR MASS
WILL BE QUITE COLD SO ONLY ANTICIPATE A MODEST AT BEST RISE. A
CHILLY AFTN ON FRI WILL LEAD TO ONE OF THE COLDEST NIGHTS SO FAR
THIS SEASON COME FRI NIGHT.
LONG TERM /FRIDAY 6 PM THROUGH THURSDAY/...DRAMATICALLY COLDER
TEMPERATURES ARE EXPECTED FRIDAY NIGHT THROUGH SATURDAY MORNING.
HAND EDITED THE FORECAST BASED ON RAW MODEL DATA AS GUIDANCE WAS
GENERALLY NOT LOW ENOUGH ON THE TEMPERATURES. ISSUED A FREEZE
WATCH FOR BROOKS AND JIM HOGG COUNTIES FOR SATURDAY MORNING AS IT
LOOKS LIKE TEMPS IN THE LOWER 30S WILL PERSIST THERE FOR AT LEAST
A COUPLE OF HOURS...WITH SOME ISOLATED READINGS BELOW 30 IN A FEW
SPOTS. THUS...WILL GO FROM ONE EXTREME TO THE OTHER. NEAR RECORD
HIGH TEMPERATURES TODAY TO NEAR RECORD LOWS FRIDAY NIGHT. IN
FACT...THE ONCOMING SHIFT WILL NEED TO EVALUATE CONDITIONS FOR A
POSSIBLE WIND CHILL ADVISORY SINCE WINDS MAY BE ENOUGH TO JUSTIFY
IT.
CLOUDY CONDITIONS FRIDAY WILL GIVE WAY TO PARTLY CLOUDY SKIES ON
SATURDAY...WITH HIGH TEMPERATURES REBOUNDING INTO THE 60S IN THE
AFTERNOON. SUNDAY AND MONDAY WILL CONTINUE THE WARMING TREND...
THOUGH ON MONDAY CLOUD COVER WILL INCREASE AGAIN AHEAD OF THE NEXT
COLD FRONT. ANOTHER COLD FRONT IS DUE NEXT MONDAY NIGHT TO TUESDAY
MORNING. SCATTERED LIGHT SHOWERS WILL BE POSSIBLE TUESDAY WITH
SHARPLY COOLER TEMPERATURES TUESDAY THROUGH THURSDAY. THE TEMPS
FOR THE MIDDLE OF NEXT WEEK MAY RIVAL THOSE EXPECTED WITH THE COLD
FRONT DUE THIS FRIDAY THROUGH SATURDAY. A SHARP MID LEVEL TROUGH
AXIS WILL SWING ACROSS TEXAS NEXT TUESDAY BEHIND THE FRONT...AND
THE NORTHWEST FLOW ALOFT LATE TUESDAY WILL ALLOW SKIES TO QUICKLY
CLEAR OUT. LIGHT WINDS AND SUNNY SKIES WILL ACCOMPANY COOL TEMPS
FOR A COUPLE OF FALL DAYS NEXT WEDNESDAY AND THURSDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 85 49 55 45 / 0 30 40 0
BROWNSVILLE 86 49 57 44 / 0 30 40 0
HARLINGEN 87 47 56 42 / 0 30 30 0
MCALLEN 90 47 57 39 / 0 30 30 0
RIO GRANDE CITY 91 47 62 37 / 0 20 10 0
SOUTH PADRE ISLAND 82 54 61 54 / 0 30 40 0
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FREEZE WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING FOR
TXZ249-250.
WIND ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR TXZ254>257.
GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 6 PM CST THIS EVENING FOR
GMZ130-132-135.
SMALL CRAFT ADVISORY FOR WINDS FROM MIDNIGHT TONIGHT TO NOON CST
FRIDAY FOR GMZ130-132-135.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR GMZ150-155-
170-175.
GALE WARNING FROM MIDNIGHT TONIGHT TO NOON CST FRIDAY FOR GMZ150-
155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
65/59Hazardous weather outlook, Nov 25, 5:26 AM CST, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
526 AM CST THU NOV 25 2010
TXZ248>257-261200-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
526 AM CST THU NOV 25 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.
.DAY ONE...TODAY AND TONIGHT.
A WIND ADVISORY IS IN EFFECT FOR CAMERON AND WILLACY COUNTIES
FROM 9 AM TO 3 PM TODAY. STRONG SOUTHERLY WINDS IN EXCESS OF 30
MPH WITH HIGHER GUSTS WILL BE POSSIBLE DURING THIS TIME. HOLIDAY
TRAVELERS IN HIGH PROFILE AND LIGHT WEIGHT VEHICLES MAY FIND
DRIVING A CHALLENGE...SO EXERCISE CAUTION.
THERE IS A HIGH RISK FOR RIP CURRENTS AT THE BEACHES OF SOUTH PADRE
ISLAND AND BOCA CHICA.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
A STRONG COLD FRONT WILL QUICKLY SWEEP THROUGH DEEP SOUTH TEXAS
EARLY FRIDAY MORNING. TEMPERATURES WILL QUICKLY FALL THROUGH THE
MORNING HOURS INTO THE 40S AND LOW 50S. CLEAR SKIES AND LIGHT
WINDS FRIDAY NIGHT AND SATURDAY MORNING WILL ALLOW TEMPERATURES TO
FALL TO NEAR FREEZING OR SLIGHTLY BELOW FREEZING FOR AT LEAST A
COUPLE OF HOURS IN BROOKS AND JIM HOGG COUNTIES. A FREEZE WATCH
IS IN EFFECT FOR THESE AREAS FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING.
A MODERATE TO HIGH RISK FOR RIP CURRENTS IS LIKELY TO PREVAIL AT
THE LOCAL BEACHES THROUGH MOST OF THE PERIOD.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
GMZ130-132-135-150-155-170-175-261200-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
526 AM CST THU NOV 25 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.
.DAY ONE...TODAY AND TONIGHT.
A SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FOR THE LAGUNA MADRE
UNTIL 6 PM TONIGHT.
A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF OF MEXICO WATERS
UNTIL MIDNIGHT TONIGHT.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
A SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT FOR THE LAGUNA MADRE
FROM MIDNIGHT TONIGHT UNTIL NOON ON FRIDAY.
A GALE WARNING IS IN EFFECT FOR THE GULF OF MEXICO WATERS FROM
MIDNIGHT TONIGHT UNTIL NOON ON FRIDAY.
SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO PERSIST ACROSS THE
LOWER TEXAS COASTAL WATERS FROM FRIDAY AFTERNOON INTO SATURDAY
MORNING DUE TO THE ELEVATED WINDS AND SEAS.
UNSETTLED MARINE CONDITIONS ARE EXPECTED TO RETURN TO THE LOWER
TEXAS COASTAL WATERS ON TUESDAY IN THE WAKE OF A COLD FRONT.
STRONG NORTHERLY WINDS AND ROUGH SEAS WILL BE POSSIBLE BEHIND THE
FRONT WITH SMALL CRAFT ADVISORY CONDITIONS POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
VIPOND
Strong Wind, Hidalgo
- When
- November 25, 11:00 AM CST
- Where
- Hidalgo forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Broadcast Media
- Coordinates
- 26.397, -98.181 (the zone’s center; the record gives no point)
A poorly designed roof was ripped off a mobile residential trailer just north of Weslaco during the late morning of Thanksgiving Day. At the time of the incident, sustained winds of 31 mph gusting to 41 mph were occurring at Weslaco/Mid Valley Airport, less than a mile to the west. The Automated Weather Observing System wind gust corroborated the estimate provided to local news media, 45 mph.
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Damaging Wind in Louisiana, November 25 to 26, 20101 injured · $720,000 · EF1 · 8 events
- Damaging Winds and Winter Weather in Arkansas, November 25, 20101 injured · $105,000 · 61 kt wind · 3 events
- Damaging Winds in Tennessee, November 25, 2010$122,000 · 70 kt wind · 4 events
- Tornado and Damaging Wind in Tennessee, November 25, 2010$103,000 · EF0 · 2 events
- Damaging Winds in Alabama, November 25, 2010$54,000 · 70 kt wind · 4 events
- Strong Wind in Kentucky, November 25, 2010$11,000 · 11 events
- Damaging Winds in Indiana, November 25, 2010$15,000 · 61 kt wind · 2 events
- Winter Weather in Pennsylvania, November 25, 20105 events
- Lake-Effect Snow and Winter Weather in Michigan, November 25 to 27, 20105 events
- Winter Weather in New Jersey, November 25, 20103 events
- Flooding and Heavy Rain in Indiana, November 25, 20103 events
- Heavy Rain in Missouri, November 25, 20102 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 265734.